# SDR AALA201710119025

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 40,993 hours, 29,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ASSY BROKEN AT ROW 19C.  REPLACED EMERGENCY LIGHT LENS ASSY IAW AMM.
